# SDR DHL2008807517

- Difficulty date: May 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rws 415
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK BOOSTER PUMP BRACKET CRACKED STA XW 415.000 S-59.  REMOVED AND REPLACED CRACKED BOOSTER PUMP BRACKET AT NR 4 ALT TANK STA XW 415.000 S-59 IAW SRM 51-1-20D.  REFER TO JC BZ5R28338 FOR LEAK CHECK.
